# SDR SWIA201436514

- Difficulty date: February 11, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,686 hours, 21,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP OTBD LE OF FLAP VANE IS CHAFED.  C CHECK REPAIRED LT INBD FLAP VANE OTBD LE SKIN IAW SRM & REO.
